# SDR COMA9620011

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20475546
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LIGHT SMOKE IN AIRCRAFT AND HOT AIR FROM AIR CONDITIONING VENTS.  REPLACED THE LT AIR CYCLE MACHINE AND THE RT BLEED AIR CONTROL VALVE.
